# SDR 9725051223

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON CENTER CARGO DOOR FORWARD DOOR JAMB FRAME 6 TO 10.5 INCHES FROM BOTTOM CORNER.  REPAIRED PER EA 12-154210.
